# SDR X1AAA0502810

- Difficulty date: July 16, 2010
- Submitted: July 20, 2010
- Operation: General aviation
- Aircraft: N600HF
- Make and model: Piper PA-31-350
- Aircraft serial: 31775213
- Aircraft time: 7,729 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Condition: Slow
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT NORMALLY, PILOT ELECTED TO EXTEND THE GEAR AND RETURN TO THE AIRPORT.  DURING EXTENSION THE RT MAIN GEAR DIDN'T SHOW DOWN AND LOCKED.  PILOT PERFORMED EMERGENCY EXTENSION PROCEDURE, AND LANDED NORMALLY. IT WAS FOUND THE RT DOWNLOCK HOOK VERY SLOW TO LOCK. REMOVED DOWN LOCK HOOK BOLT CLEANED, REASSEMBLED. LANDING GEAR OPERATED NORMAL.
